liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Sharp exponents and a Wiener type condition for boundary regularity of quasiminimizers
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-1238-6751
2016 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 301, 804-819 p.Article in journal (Refereed) Published
Abstract [en]

We obtain a sufficient condition for boundary regularity of quasiminimirers of the p-energy integral in terms of a Wiener type sum. The exponent in the sum is independent of the dimension and is explicitly expressed in terms of p and the quasiminimizing constant. We also show by an example that the exponent is sharp in a certain sense. (C) 2016 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
ACADEMIC PRESS INC ELSEVIER SCIENCE , 2016. Vol. 301, 804-819 p.
Keyword [en]
Boundary regularity; Capacity; Power function; Quasiminimizer; Quasiminimizing potential; Regular point; Wiener criterion
National Category
Mathematical Analysis
URN: urn:nbn:se:liu:diva-131653DOI: 10.1016/j.aim.2016.06.024ISI: 000382424900022OAI: diva2:1014974

Funding Agencies|Swedish Research Council [2011-3139]

Available from: 2016-10-03 Created: 2016-09-30 Last updated: 2016-10-03

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Björn, Jana
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Advances in Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

ReferencesLink to record
Permanent link

Direct link